# SDR SWAA2022021413341

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE: R-2 DOOR CUTOUT: 'Z' ANGLE HAS SURFACE CORROSION ON HORIZONTAL; VERTICAL; AND RADIUS SURFACES. STARTING AT STA 951 THROUGH STA 992. MARKED / REMOVED AND REPLACED Z ANGLE PER SRM 51-40-02.
